# SDR SIMA20160301003

- Difficulty date: March 1, 2016
- Submitted: March 7, 2016
- Operation: Air carrier
- Aircraft: N516AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10123
- Aircraft time: 31,074 hours, 22,296 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT LOWER BULKHEAD WEB AT FS 280.00 CORRODED.  COMPLIED WITH EO CR-53MR-174 INSTALLATION OF CROSSBEAM AT FS 280.00.
